# SDR IPXA2016031800904

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 11,949 hours, 4,180 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, EICAS MSG T/E FLAP DISAGREE.  RAN CHECKLIST AND LANDED, FLAPS 20' V, REF WAS 158 USED ALT FLAP SW.  T/S IAW FIM 27-51-00-815-810.  T/E FLAP OPS CK NORMAL AND COULD NOT DUPLICATE.  OPS CK IAW AMM 27-51-00.  ALSO, PERFORMED VISUAL INSPECTION FOR FLAP SYS.  NO DEFECTS NOTED.  OK FOR SERVICE.
